# SDR CALA2016040400209

- Difficulty date: April 2, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 57,197 hours, 19,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EXTERIOR EMER LIGHT AT L2 DOOR INOPERATIVE.  REMOVED & RELAMPED EXTERIOR EMER LIGHT IAW AMM 33-51-04-960-801.
